# SDR AALA20021550

- Difficulty date: October 28, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD LOWER RIGHT FORWARD FACING EMERGENCY ESCAPE PATH LIGHT ASSEMBLY IN G3 GALLEY WALL MISSING.  REPLACED FORWARD LOWER RIGHT FORWARD FACING EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT G3 GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
